# SDR USAA2012112900008

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6551411503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON ATTACH CLIP AT BS 500B, S26L.  REPLACED ATTACH CLIP AT BS 500B, S26L IAW B737 SRM 51-40-02-0G PAR D, FIG 12.
